American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Z. A. Melzak. A scalar transport equation . Trans. Amer. Math. Soc. 85 (1957) 547-560. MR 0087880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ulf Grenander. A contribution to the theory of Toeplitz matrices . Trans. Amer. Math. Soc. 79 (1955) 124-140. MR 0070044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joanne Elliott. The boundary value problems and semigroups associated with certain integro-differential operators . Trans. Amer. Math. Soc. 76 (1954) 300-331. MR 0060715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shih-Hsun Chang. On the distribution of the characteristic values and singular values of linear integral equations . Trans. Amer. Math. Soc. 67 (1949) 351-367. MR 0033966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. H. Rothe. Weak topology and nonlinear integral equations . Trans. Amer. Math. Soc. 66 (1949) 75-92. MR 0031650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. L. Dolph. Nonlinear integral equations of the Hammerstein type . Trans. Amer. Math. Soc. 66 (1949) 289-307. MR 0032923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alfred Horn. The asymptotic behavior of solutions of systems of Volterra integral equations . Trans. Amer. Math. Soc. 63 (1948) 144-174. MR 0024035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. J. Trjitzinsky. Singular integral equations with Cauchy kernels . Trans. Amer. Math. Soc. 60 (1946) 167-214. MR 0017876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Willy Feller. On the integro-differential equations of purely discontinuous Markoff processes . Trans. Amer. Math. Soc. 48 (1940) 488-515. MR 0002697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1